MAUDE Adverse Event Report: CARESTREAM HEALTH, INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM; SYSTEM, X-RAY, MOBILE

CARESTREAM HEALTH, INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM; SYSTEM, X-RAY, MOBILE
Model Number DRX-REVOLUTION MOBILE X-RAY SYSTEM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tech went to take x-ray on patient.When images displayed on the screen, they were from another patient from another facility.It was caught and the correct images were displayed on the correct patient.

Brand Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
CARESTREAM HEALTH, INC.
1049 west ridge road
rochester NY 14615
MDR Report Key16814600
Report Number16814600
Device Sequence Number5733924
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public(01)60889978618897
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2023
Report Date (Section F) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDRX-REVOLUTION MOBILE X-RAY SYSTEM
Device Catalogue Number8618894
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight62 KG
Patient RaceWhite
Date Report Sent to FDA04/25/2023